# SDR SWAA2022020351825

- Difficulty date: November 3, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 48,691 hours, 28,481 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Cntr Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED I/B OF #2 TANK AFT BOOST PUMP ON RT WING REAR SPAR. / REMOVED AND REPLACED ANGLE PER SRM 51-40-02.
